# SDR K11A2008112572403

- Difficulty date: March 23, 2007
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 58,594 hours, 45,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE LOWER CHORD BEAM DAMAGED.
